# SDR UALA2011031401228

- Difficulty date: March 12, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,253 hours, 22,505 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Damaged
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EXTERIOR HANDLES DO NOT STOW WITH DOOR OPEN.  DISASSEMBLED EXTERIOR HANDLE MECHANISM AND INSPECTED PARTS.  REPLACED THE CENTER SHAFT ASSY, CENTER SHAFT O-RING, COLLAR CLUTCH ASSY, INNER SHAFT ASSY AND BUTTERFLY HANDLE BEARING.  OPS CHECKED GOOD.
